# SDR DALA2024080907969

- Difficulty date: August 4, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 106,276 hours, 15,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1606 2L DOOR REQUIRES EXCESSIVE FORCE TO ARM. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR TRACK. ARMS NORMAL/GOOD PER B767 AMM 52-11. OK FOR SVC. (5708439)
